# SDR 95UAL900222

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7453U
- Make and model: Boeing 727222
- Aircraft serial: 21907
- Engine: Pwa JT8D15
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO GATE ON ACCOUNT OF CABIN FILLED WITH SMOKE FROM AIR CONDITIONING SYSTEM.  APU REMOVED AND OPERATED IN TEST CELL, NO EVIDENCE OF OIL LOSS OR PROBABILITY OF DUCT CONTAMINATION.  OIL LOSS COULD HAVE BEEN  OVERSERVICING.  APU RECEIVED C-CHECK AND WAS RETURNED TO SERVICE.
